Transient analysis in discrete time of Markovian queues

R.B. Lenin, P.R. Parthasarathy

Research output: Contribution to journalArticleAcademicpeer-review

Abstract

Transient system size probabilities is discrete time are obtained in exact closed form for queueing models with constant, linear and quadratic arrival and service rates. This is achieved by using some interesting identities of tridiagonal determinants. Equllibrium probabilities are derived.
Original languageEnglish
Pages (from-to)1-15
Number of pages15
JournalSouthwest journal of pure and applied mathematics
Volume2000
Issue number1
Publication statusPublished - 2000

Fingerprint

Dive into the research topics of 'Transient analysis in discrete time of Markovian queues'. Together they form a unique fingerprint.

Cite this